ST. JUDE MEDICAL FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 23 CM SHEATH, 9 F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406333 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During the paroxysmal supraventricular tachycardia procedure, the sheath was inserted into the patient, and blood leaked from the hemostatic valve of the sheath.This occurred before the catheter or septal puncture needle was inserted.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.The hospital discarded the reported device.No additional venipuncture was performed for sheath replacement.
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.